MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS; SQUARE PREATTACHED LEADWIRE ELECTRODE

PHILIPS MEDICAL SYSTEMS; SQUARE PREATTACHED LEADWIRE ELECTRODE
Model Number 13953B
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the gel separated from the electrode, the child put the gel into his mouth.There was no reported patient impact.

Brand Name
NA
Common Device Name
SQUARE PREATTACHED LEADWIRE ELECTRODE
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key8663110
Report Number1218950-2019-03660
Device Sequence Number16669887
Product Code DRY
UDI-Device Identifier20884838006793
UDI-Public(01)20884838006793
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K900682
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13953B
Device Catalogue Number989803100551
Device Lot Number805441 2019-08-28
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date06/03/2019
Supplement Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1